Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Sore breasts, milky white discharge from them. On depo provera shot. Causes for symptoms?

I am currently nearing the end of a depo provera shot. My breasts get tender most months which I m assuming is my usually ovulation/ period time. They have been sore for two weeks now and are leaking a milky substance. I m only assuming I m not pregnant, and hoping. I am yet to have children and I m worried there may be a bigger issue at hand????
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
The ideal thing to do is to get a pregnancy test done. this is the commonest cause of breast discharge in women of reproductive age like you.
Rarer causes of breast discharge could include a tumors of the pituitary gland wihich is this case is less probable.
Advised to get a pregnancy test done t o know,
Nice day and best regards,
Luchuo, MD.
Answered: Mon, 28 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor